MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; GEI

APPLIED MEDICAL RESOURCES EB010, VOYANT 5MM FUSION 37CM, 6/BX; GEI
Model Number EB010
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopy.Hospital file number; (b)(4).The device did not want to open anymore during a laparoscopy.Blocked in closed position.Non-functional blade as well.Reopens once removed from the abdomen.Risk of tearing issue with bleeding.Patient status: clinical consequences: none.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual and mechanical testing was performed on the event unit.However, the complainant's experience of a non-functional jaw and blade could not be replicated or confirmed.The event unit met current specifications and there were no visible non-conformances.Although the exact root cause of the reported event could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
EB010, VOYANT 5MM FUSION 37CM, 6/BX
Common Device Name
GEI
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7399468
Report Number2027111-2018-00136
Device Sequence Number11067908
Product Code GEI
UDI-Device Identifier00607915117856
UDI-Public(01)00607915117856(17)190416(30)01(10)1307979
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/16/2019
Device Model NumberEB010
Device Catalogue Number101462801
Device Lot Number1307979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date04/20/2018
Patient Sequence Number1